# SDR DALA2023081506639

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N305DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55084
- Aircraft time: 7,300 hours, 3,464 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK 4 DAMAGED, ON INBD UPPER FWD, LOWER AFT, LOWER OUTBD FWD. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:5742-01028-02A/001 00003 REMOVED AND REPLACED TRACK ASSY 4, REF A220 AMP 27-81-17. OPS AND RIG CHECKED OK. ALL RII STEPS COMPLIED WITH. TRACK, ASSY, SL OFF 81-5742-9-0012 01401 ON 81-5742-9-0012 00918. (LP# 2917330)
